# SDR EE4Y201706223804

- Difficulty date: June 22, 2017
- Submitted: June 22, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N859AU
- Make and model: Boeing 737-400
- Aircraft serial: 25859
- Aircraft time: 52,641 hours, 33,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3CLADSHEET
- Condition: Dented
- Location: Bs 360-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN DENTED BS 360 TO 500C, STRINGERS 21L TO 26L.   REPAIRED IAW EO 4535, REV A.
